Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hunger blondegirl47

Posted by kashusha on March 27, 2003, at 14:43:58

In reply to Re: Straterra approval. teacherkris, posted by blondegirl47 on March 27, 2003, at 13:28:16

I'm curious about the constant hunger. I had heard it's more common to have a decreased appetite. I tried Wellbutrin and was hungry all the time, and I don't want repeat of that. Also, libido is a bit of a problem for me on Effexor.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kashusha thread:133458
URL: http://www.dr-bob.org/babble/20030325/msgs/213511.html